# SDR HEEA078276

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,601 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Inlet
- Part number: 206061432118
- Condition: Cracked
- Location: Cooler Housing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER BLOWER HOUSING INLET CRACKED.
